# SDR SWAA2022031509444

- Difficulty date: August 18, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Cracked
- Location: Aileron Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HINGE PANEL 572BB HAS A CRACKED FASTENER HOLE / LOCATED AND DRILLED NEW L/H AILERON HINGE PANEL PART # 113A718043 ATG: 16432 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM AIPC 27-11-11-02 AND SRM 51-40-02-0G-0 AND AMM 27-11-00-210-802
